Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 50, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 17, 2015, 10:04 AM CDT for Fulton County, Illinois. It took effect at Jul 17, 2015, 10:20 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 10:04 AM CDT (15:04 UTC)
- In effect from
- Jul 17, 2015, 10:20 PM CDT
- Expired
- Jul 19, 2015, 2:49 PM CDT
- In force
- 40 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 22.31 ft at Jul 19, 2015, 6:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
312
WGUS43 KILX 171504
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT FRI JUL 17 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County
.Synopsis...
Heavy rain of 2 to 4 inches occurred across southern Knox and
northern Fulton Counties last night, resulting in rapid rises on
the Spoon River. Flooding has developed at London Mills, and
this trend will continue downstream, with areas near Seville
reaching flood stage toward midnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-180504-
/O.NEW.KILX.FL.W.0050.150718T0320Z-150719T1630Z/
/SEVI2.1.ER.150718T0320Z.150718T1800Z.150719T1030Z.NO/
1004 AM CDT FRI JUL 17 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From this evening until Sunday morning.
* At 945 AM Friday the stage was 16.3 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midnight and continue to rise
to near 23.5 feet by tomorrow afternoon. The river will fall below
flood stage by early Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 16.3 Fri 10 AM 23.3 21.7 17.0
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Geelhart5 follow-up statements
821
WGUS83 KILX 180056
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT FRI JUL 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-181456-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1104Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0504Z.NO/
756 PM CDT FRI JUL 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday morning.
* At 645 PM Friday the stage was 19.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by
early tomorrow morning. The river will fall below flood stage early
Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 19.0 Fri 7 PM 18.3 13.6 10.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-181456-
/O.EXT.KILX.FL.W.0050.150718T1000Z-150719T2007Z/
/SEVI2.1.ER.150718T1000Z.150719T0000Z.150719T1407Z.NO/
756 PM CDT FRI JUL 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late tonight until Sunday afternoon.
* At 745 PM Friday the stage was 19.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 24.0 feet by tomorrow evening.The river
will fall below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 19.4 Fri 8 PM 22.5 22.6 17.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$570
WGUS83 KILX 181436
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT SAT JUL 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190436-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1300Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0700Z.NO/
936 AM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday morning.
* At 845 AM Saturday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 18.2 Sat 9 AM 14.0 10.5 8.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-190436-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T1800Z/
/SEVI2.1.ER.150719T1200Z.150719T1200Z.150719T1200Z.NO/
936 AM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday afternoon.
* At 845 AM Saturday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 20.5 Sat 9 AM 22.0 19.6 17.3
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Barnes355
WGUS83 KILX 190112
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CDT SAT JUL 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190700-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0100Z.NO/
812 PM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 745 PM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 15.1 Sat 8 PM 13.0 10.2 8.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-191511-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T2024Z/
/SEVI2.1.ER.150719T0413Z.150719T0600Z.150719T1424Z.NO/
812 PM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.2 feet by early tomorrow morning.The river will fall
below flood stage by tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 21.6 Sat 8 PM 22.2 17.7 14.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$054
WGUS83 KILX 191508
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT SUN JUL 19 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County.
.River levels have crested along the Spoon River near Seville, and
the river should drop below flood stage late this afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-200224-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150720T0224Z/
/SEVI2.1.ER.150719T0500Z.150719T1230Z.150719T2024Z.NO/
1008 AM CDT SUN JUL 19 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until this evening.
* At 945 AM Sunday the stage was 22.3 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 22.3 Sun 10 AM 18.7 14.8 12.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Geelhart969
WGUS83 KILX 191949
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CDT SUN JUL 19 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County.
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-192019-
/O.CAN.KILX.FL.W.0050.000000T0000Z-150720T0224Z/
/SEVI2.1.ER.150719T0500Z.150719T1230Z.150719T1807Z.NO/
249 PM CDT SUN JUL 19 2015
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 145 PM Sunday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 107 PM Sunday.
* Forecast...The river will continue to fall to 18.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 21.9 Sun 2 PM 18.7 14.8 12.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 17, 6:28 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 17, 6:28 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 628 AM CDT FRI JUL 17 2015 .SHORT TERM...(TODAY) ISSUED AT 347 AM CDT FRI JUL 17 2015 WARM FRONT HAS LIFTED NE OF CENTRAL IL EARLY THIS MORNING LEAVING CWA IN A TROPICAL AIRMASS. WILL ISSUE A SPECIAL WEATHER STATEMENT (SPS) TO ADDRESS THE HEAT WAVE FROM THIS AFTERNOON THROUGH THIS WEEKEND. HEAT INDICES SHOULD PEAK FROM 100-105F THIS AFTERNOON WITH HIGHEST READINGS IN WESTERN COUNTIES WHICH MAY COME CLOSE TO HEAT ADVISORY CRITERIA AROUND 105F ESPECIALLY FROM JACKSONVILLE WEST. HIGHS OF 89-93F THIS AFTERNOON WITH VERY MUGGY DEWPOINTS IN THE MID TO UPPER 70S. A FEW SHOWERS AND THUNDERSTORMS LINGER ALONG OUTFLOW BOUNDARY FROM MCS IN CENTRAL IL NORTH OF I-72 INTO FAR SE IA. HRRR IS HANDLING THIS ISOLATED CONVECTION WELL AND USED THIS MODEL FOR FORECAST TODAY WHICH SHIFTS THE ISOLATED CONVECTION FURTHER SE DURING THE MORNING. UNSTABLE AIRMASS THIS AFTERNOON WITH CAPES OF 2-3K J/KG WILL SUPPORT MORE ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SPC HAS MARGINAL RISK OF SEVERE STORMS IN PARTS OF CENTRAL AND EASTERN IL DURING THAT TIME WITH 5% RISK OF DAMAGING WIND GUSTS EAST OF PEORIA AND SPRINGFIELD. BULK SHEAR IS WEAK TODAY (10-20 KTS) SO STORMS WILL NOT BE TOO ORGANIZED. .LONG TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 347 AM CDT FRI JUL 17 2015 EVEN HOTTER HEAT INDICES EXPECTED SATURDAY AFTERNOON PEAKING FROM 104-109F AND HEAT ADVISORY WILL LIKELY BE NEEDED THEN AND POSSIBLY IN SOUTHEAST IL ON SUNDAY AFTERNOON WHERE HEAT INDICES NEAR 105F. SAT APPEARS TO BE THE HOTTEST DAY WITH HIGHS IN THE LOW TO MID 90S WHILE SUNDAY HIGHS RANGE FROM MID 80S NW OF IL RIVER TO 90-95F IN SOUTH OF I-72. DEWPOINTS IN THE MID TO UPPER 70S TO COMBINE WITH THESE HOT TEMPS FOR THE HEAT INDICES TOPPING 105F. HEAT INDICES SUNDAY AFTERNOON RANGE FROM MID 90S OVER IL RIVER VALLEY TO 104-108F IN SOUTHEAST IL. ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE SAT AFTERNOON OVER MAINLY NORTHERN AREAS. THEN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS OVER AREAS NORTH OF I-72 OVERNIGHT SAT NIGHT WITH APPROACHING COLD FRONT FROM THE UPPER MIDWEST. SPC HAS MARGINAL RISK OF SEVERE STORMS NW OF LINCOLN SAT NIGHT FOR GUSTY WINDS WHILE SLIGHT RISK IS NW OF KNOX AND STARK COUNTIES. 00Z FORECAST MODELS TRACK COLD FRONT SE ACROSS CENTRAL IL ON SUNDAY AND INTO SOUTHEAST IL SUNDAY EVENING. THIS TO LIKELY BRING A ROUND OF SHOWERS AND THUNDERSTORMS. SPC HAS ALL BUT FAR SOUTHEAST IL IN SLIGHT RISK OF SEVERE STORMS SUNDAY AFTERNOON/EVENING FOR MAINLY DAMAGING WIND GUSTS. UPPER LEVEL SUBTROPICAL HIGH PRESSURE RIDGE EXPECTED TO RETROGRADE BACK INTO THE HIGH PLAINS EARLY NEXT WEEK. THIS WILL BRING A NORTHWEST FLOW OVER IL WITH TEMPS COOLING CLOSER TO NORMAL ON MONDAY BEHIND THE COLD FRONT WITH HIGHS OF 82-87F. DEWPOINTS SLIPPING INTO THE MID TO UPPER 60S OVER CENTRAL AND NW CWA AND LOWER 70S IN SOUTHEAST IL ON MONDAY. HAVE TRENDED POPS LOWER ON MONDAY INTO MONDAY NIGHT WITH FRONT GETTING FURTHER SOUTH OF CENTRAL IL INTO THE TN VALLEY WITH CHANCE POPS IN SOUTHEAST IL, SLIGHT CHANCES CENTRAL PARTS AND DRY FROM I-74 NORTH. UPPER LEVEL RIDGE TO EXPAND EAST INTO THE MID MS AND OHIO VALLEYS BY MIDDLE OF NEXT WEEK WITH 850MB TEMPS CLIMB BACK UP TO LOWER 20SC WED/THU. HIGH TEMPS IN THE LOW TO MID 80S TUE SHOULD ELEVATE INTO THE MID TO UPPER 80S WED AND 85-90F THU, AND UPPER 80S/LOWER 90S NEXT FRI. DEWPOINTS TO CLIMB BACK INTO THE 70S LATER NEXT WORK WEEK. ECMWF AND GEM MODELS ARE STILL DRIER DURING MIDDLE OF NEXT WEEK WHILE GFS MODEL BRINGS QPF BACK INTO CENTRAL IL ON TUE. GFS MODEL IS AN OUTLIER AND JUST KEPT SLIGHT CHANCES OF CONVECTION ON TUE AND AREAS FROM I-72 NORTH ON WED NIGHT AND THU. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 620 AM CDT FRI JUL 17 2015 OTHER THAN AN HOUR OR TWO OF MVFR VSBYS IN FOG...VFR CONDITIONS ARE EXPECTED THRU THIS FORECAST PERIOD. FORECAST SOUNDINGS INDICATE ONLY SCATTERED CUMULUS THIS AFTERNOON WITH BASES AROUND 4000 FEET. SURFACE WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15 KTS WITH A FEW GUSTS AROUND 20 KTS DURING THE AFTERNOON. A LIGHT SOUTHWEST WIND IS EXPECTED TONIGHT WITH SPEEDS OF 3 TO 8 KTS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...SMITH
Hazardous weather outlook, Jul 17, 5:30 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 530 AM CDT FRI JUL 17 2015 ILZ027>031-036-037-040-041-047>050-181100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 530 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL PREVAIL OVER CENTRAL AND WEST CENTRAL ILLINOIS TODAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PEAK HEAT INDEX VALUES WILL RANGE FROM 103 TO 108 DEGREES SATURDAY AFTERNOON. SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR LATE SATURDAY THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE... ESPECIALLY SUNDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER WITH MINOR FLOODING FORECAST ALONG PORTIONS OF THE SPOON RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061-181100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 530 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL PREVAIL OVER CENTRAL AND EAST CENTRAL ILLINOIS TODAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PEAK HEAT INDEX VALUES WILL RANGE FROM 103 TO 108 DEGREES SATURDAY AFTERNOON. SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR LATE SATURDAY THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE... ESPECIALLY SUNDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-181100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 530 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER IS EXPECTED OVER EAST CENTRAL AND SOUTHEAST ILLINOIS TODAY. PEAK HEAT INDEX VALUES THIS AFTERNOON WILL RANGE FROM 100 TO 105 DEGREES. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW OF THE STORMS THIS AFTERNOON AND EVENING MAY BE CAPABLE OF PRODUCING GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PEAK HEAT INDEX VALUES OF 103 TO 108 DEGREES ARE EXPECTED SATURDAY AND SUNDAY AFTERNOONS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATER SUNDAY...AND LINGER INTO MONDAY. SOME OF THESE MAY BE STRONG TO SEVERE...ESPECIALLY SUNDAY AFTERNOON AND EVENING. MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Jul 17, 7:38 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
07/17/2015 M2.34 INCH MCDONOUGH IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 17, 8:07 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
07/17/2015 M1.92 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 17, 8:25 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/17/2015 M1.00 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/17/2015 M1.34 INCH TAZEWELL IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 17, 8:36 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/17/2015 M2.47 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 17, 8:37 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CANTON 40.56N 90.04W
07/17/2015 M1.48 INCH FULTON IL CO-OP OBSERVER
0603 AM HEAVY RAIN PEORIA 40.74N 89.61W
07/17/2015 M1.25 INCH PEORIA IL MESONET
0636 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/17/2015 M2.64 INCH KNOX IL MESONET
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
07/17/2015 M1.04 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
07/17/2015 M3.04 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
07/17/2015 M2.34 INCH MCDONOUGH IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/17/2015 M1.34 INCH TAZEWELL IL CO-OP OBSERVER
0721 AM HEAVY RAIN SE DUNLAP 40.86N 89.68W
07/17/2015 M1.56 INCH PEORIA IL MESONET
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/17/2015 M2.47 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
07/17/2015 M1.92 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/17/2015 M1.00 INCH PEORIA IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 17, 9:32 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN EUREKA 40.72N 89.28W
07/17/2015 M1.04 INCH WOODFORD IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:25 PM CDT | Tornado Warning | ILX | Knox | 50 min |
| Jul 16, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 41 min |
| Jul 16, 8:04 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jul 16, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 48 min |
| Jul 16, 8:48 PM CDT | Flash Flood Warning | ILX | Peoria | 6 hr |
| Jul 16, 9:00 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 30 min |
| Jul 16, 9:02 PM CDT | Tornado Warning | ILX | Fulton | 28 min |
| Jul 16, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 52 min |
| Jul 16, 9:28 PM CDT | River Flood Warning | ILX | Fulton, Knox | 62 hr |
| Jul 16, 9:34 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 41 min |
| Jul 16, 11:40 PM CDT | Flash Flood Warning | ILX | Tazewell | 6 hr |
| Jul 17, 12:13 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 47 min |
| Jul 17, 12:38 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 52 min |
| Jul 17, 10:16 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 33 hr |
| Jul 17, 5:36 PM CDT | Special Weather Statement | ILX | Clark | 24 min |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.